MAUDE Adverse Event Report: SYNTHES GMBH 7.0MM CANNULATED SCREW 16MM THREAD/65MM; SCREW, FIXATION, BONE

SYNTHES GMBH 7.0MM CANNULATED SCREW 16MM THREAD/65MM; SCREW, FIXATION, BONE
Catalog Number 208.065
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the catheter was kinked on 25cm from the hub or tip when it was first opened.
 
Additional Manufacturer Narrative
Additional information has been received, the previously reported event under mrn 8030965-2024-14078 is no longer considered reportable at this time as there was no failure of the device.No further follow-ups will be sent under mrn 8030965-2024-14078.

Brand Name
7.0MM CANNULATED SCREW 16MM THREAD/65MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key20716280
Report Number8030965-2024-14078
Device Sequence Number8211309
Product Code HWC
UDI-Device Identifier10886982148902
UDI-Public(01)10886982148902(10)3780347
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number208.065
Device Lot Number3780347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date12/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown